| Model Number |
1999/46 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited noise.An x-ray was performed, and the physician noted that the ra lead appeared to be stuck to the rv lead.On (b)(6) 2026, the physician elected to explant and replace the ra lead however, some parts of the lead could not be fully extracted and were left in the body.The rv lead explanted and replaced that same day.The patient condition was stable.
Event or Problem Description
New information received noted that the ra lead noise was oversensed resulting in pacing inhibition.